Aa
A
A
Close
2065212 tn?1334588506
132 days clean....BUT...."Ghost" w/d's???
It's the strangest thing.  I've read that it can happen, but this week I've been feeling like i"m going through a mild w/d.   Granted, there has been MAJOR stressors going on in the family with my MIL.  She's got her own problems, but we have to deal with them.  I digress,...this has been going on for about 2 months straight of insane stress. I'm just wondering if this could be the cause.  ???

It started Monday...woke up BEYOND depressed.  Crying constantly all day Monday.  Tuesday...this is when it REALLY felt like it....depression, fatigue, nausea, going to the bathroom, restless nights, etc.  Still happening today.  I've been taking my temp...fairly normal.  Other family members who are helping with the MIL have also been experiencing stress symptoms.....headache for days, bathroom problems, MAJOR fatique.  I wonder if the extra little things I'm going through are because of my addiction and past use.  I did call my doctor and he seems to agree with me.  I just wanted to throw it out here to all of you who've helped me so much in the past.  <3

The scariest thing is that after over 100+ days clean.........that little monster seems to be creeping into my head.  CRAVINGS??!!  I haven't even thought about the pills until recently.  I've been staying home the last few days because of it. I know if I leave the house that I can easily make one turn and get access.  Right now I don't trust myself.  
Cancel
6 Answers
Page 1 of 1
271792 tn?1334983257
Stress can be a huge trigger. It sounds like you are caught in the middle of it right now but you also need to take time for you and do healthy things to counter-act the stress.

I also suggest that you engage in some form of aftercare. The disease of addiction is sneaky and will grab hold of you just when you least expect it.

Glad you posted. Hang around.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3212047 tn?1345726745
Hi Mikanik. I know there are some OTC meds that can trigger WD symptoms depending on what your drug of choice was. I know Tylenol can trigger WDs from Hydrocodone addiction. Have you been taking any meds that you don't usually take?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2065212 tn?1334588506
I'm definitely taking care of myself as if I'm going through w/d.  Figured it worked when I actually was.....can't hurt to do it now! :o)  Treating it exactly the same...especially since the cravings are there.  That's also why I hurried and got on here.  Today has been the worst day of cravings.  I'm not going to give in!!  Like I said, I'm not leaving my house alone because I just don't trust myself right now.  Besides, I have PLENTY to do here at home....work, house care, animals who need LOTS of care, etc.  We are going to go out of town to visit my mom tomorrow night and stay for the weekend.  I think getting away will actually help alot....just to get out of the environment of stress.

Mac - The strongest thing I've taken is aspirin.  My DOC did contain acetametaphine (sp??)  so I know to stay away from that as much as possible just in case.  I think in this case it's just this MAJOR stress within the family.  My MIL is having her own issues with drug abuse and also has MAJOR mental health problems, but she's on state aide and we can't force her into any program.  I could go on and on, but even thinking about it makes me break out into tears of feeling completely hopeless...and the thought of what she's doing to her son..my partner...is just so unbearable.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3212047 tn?1345726745
man im sorry to hear that. So much heartbreak on this site, so many people hurting out there. I hope everything get better for you soon, and it will. Family issues are the hardest issues to deal with for sure. I know it sounds cheesy but keep your head up man. Try to think about all the good things in your life and hold those things close to your heart and never do anything to mess them up. Let us know how your doing
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I think it's all stress related, as well.  There is a thing called caregiver burn out and you have it!

This will pass and you're doing the right thing. By being extra vigilant you won't relapse. Still go outside for a little sun and fresh air. Don't minimize the importance of some exercise even just a walk in the neighborhood!

Stay close here...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2065212 tn?1334588506
Thanks Mac!  Head is being held high.  Always keeping in mind that this will pass.  Just like actual w/d...it's only temporary and there's a bright life waiting after this is all done! :o)

vicki - I think you're right.  On Monday I did tell the family that I'm out for the count right now.  I have to take care of myself for a little while.  

I'm getting outside for sure.  We have a huge duck yard and I have no choice!  LOL  Those little feathered ones keep me busy out there...emptying three ponds, hosing down the areas they mess in, setting up misters and, as always, a little hand feeding/bonding time.  They're great therapy! :o)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources